DOSAGE & ADMINISTRATION SECTION.
Directions: Do not use more than directed.Adults and children: (12 years and older) Take tablets with water. Repeat every hours, as needed, not to exceed tablets in any 24 hour period.Children under 12 years of age: Consult doctor.
Citing DrugCentral © 2025. License
INACTIVE INGREDIENT SECTION.
SEE ORIGINAL BOX FOR COMPLETE PRODUCT INFORMATION.
Citing DrugCentral © 2025. License
INDICATIONS & USAGE SECTION.
Uses: For the relief of:o cramps bloating water-weight gaino headaches backaches muscular aches and pains.
Citing DrugCentral © 2025. License
OVERDOSAGE SECTION.
In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Citing DrugCentral © 2025. License
OTC - ACTIVE INGREDIENT SECTION.
Acetaminophen 325mgPamabrom 25mg.
Citing DrugCentral © 2025. License
OTC - ASK DOCTOR/PHARMACIST SECTION.
Ask doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
Citing DrugCentral © 2025. License
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children.
Citing DrugCentral © 2025. License
OTC - PREGNANCY OR BREAST FEEDING SECTION.
If pregnant or breast-feeding, ask health professional before use.
Citing DrugCentral © 2025. License
OTC - PURPOSE SECTION.
Pain reliever, Diuretic.
Citing DrugCentral © 2025. License
PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.
AfasscoFemadrine12-16.
Citing DrugCentral © 2025. License
WARNINGS SECTION.
Warnings:Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than tablets in 24 hourso with any other drugs containing acetaminophen (prescription or non-prescription).o or more alcoholic drinks while using this product.
Citing DrugCentral © 2025. License